Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Black out. EEG done, diagnosed JME. Prescribed keppra. Anxiety, loss of concentration. How can it be treated?

hello, when i was 15 close to my 16th birthday i was diagnosed with JME. I had been experiencing episodes in the morning related to sleep and one day i had a big one which cause me to black out and fall down the stairs i ended up in hospital and had an eeg which i was diagnosed with JME. So i was put on keppra i am now 16 and i have been on keppra for a short time but i feel as if i already am having some side effects, i get really down and gloom: where i find myself sitting on my bedroom floor for a while. Ive also notice a change in my temper i get angry alot quicker then i used to at the smallest things. i cry alot and am feeling a lot of anxiety im also struggling with concentration and need sleep all the time! im doing my gcses at present and am really worried about the fact being on this medication is affecting my chances of doing the best i can in my exams. has anyone noticed this to? or know what i can do to limit this?
Asked On : Tue, 12 Jun 2012
Answers:  1 Views:  82
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
  Anonymous's Response
Hello Dear

Thanks for the questioning in HCM

Dear the all symptoms you are explaining above in your question are the side effects of Keppra. Other side effects are Dizziness; drowsiness; irritability; sore throat; tiredness; weakness, memory loss; muscle or neck pain; new or worsening mental, mood, or behavior changes (eg, aggression, agitation, anger, anxiety, apathy, depression, hostility, irritability, panic attacks, restlessness)etc.

As you are suffer from JME you have to take this medicine and to get rid of these symptoms you must consult your neurologist for better opinion.


Dr. Dinesh
Answered: Tue, 12 Jun 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor